# SDR GAIA00107

- Difficulty date: March 14, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: AE352211
- Condition: Broken
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 518 - MDT-ATL - MAIN CARGO DOOR LIGHT CAME ON IN FLIGHT.  PRESSURE WAS NORMAL.  LIGHT WENT OUT PASSING 19,000 FT.  DIFFERENTIAL AT FL 310 WAS STEADY AT 8.3 PSID CABIN PRESSURE.  DIVERTED TO CLT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN CLT.  INSPECTED MAIN CARGO DOOR AND FOUND MCD ACTUATOR UPPER SHAFT PIN BROKEN.  REMOVED AND INSTALLED SERVICEABLE SHAFT PER B727 MM.  OPS CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
